# SDR YENA2022011900020

- Difficulty date: January 10, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 913 hours, 149 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Ignition Switch
- Condition: Failed
- Location: #1 Eng
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT #20, LHR-JFK. ENG 1 HUNG START; REMOVED & REPLACED IGNITER PLUG FOR IGNITION A ON #1 ENG. ENGINE RAN 3 TIMES ALL SUCCESSFULLY PER AMM 74-21-01. OK FOR CONT SERV REF AMM 71-00-00 FOR RUN
